2017
Том 69
№ 4

All Issues

Volume 43, № 4, 1991

Article (Ukrainian)

A numerical-analytic method for solving two-point problems for systems of integro-partial differential equations

Urmancheva L. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 4. - pp. 277–280

Article (Ukrainian)

Volterra functional-operator equations and stability of the existence of global solutions of boundary value problems

Sumin

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 4. - pp. 277–280

Article (Ukrainian)

Some boundary-value problems for linear multidimensional second-order hyperbolic equations

Aldashev S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 4. - pp. 415-420

Article (Ukrainian)

Closure of classes of quasiconformal mappings with integral constraints

Ryazanov V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 4. - pp. 435-440

Article (Ukrainian)

Stability of equilibria of nonholonomic systems in a special case

Sosnitskii S. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 4. - pp. 440-447

Article (Ukrainian)

The Riesz formula for multiplier operators in a space of trigonometric polynomials

Pichugov S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 4. - pp. 453-455

Article (Ukrainian)

Symmetry and exact solutions of certain Fokker-Planck equations

Shtelen V. M., Stognii

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 4. - pp. 456-460

Article (Ukrainian)

Reduction and exact solutions of the eikonal equation

Barannik A. F., Barannik L. F., Fushchich V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 4. - pp. 461-474

Article (Ukrainian)

Corresponding branched continued fractions with linear partial numerators for double power series

Bodnar D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 4. - pp. 474-482

Article (Ukrainian)

Comparison theorems and asymptotic behavior of correlation estimates in spaces of continuous functions. I.

Buldygin V. V., Zayats V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 4. - pp. 482-489

Article (Ukrainian)

Stochastically periodic solutions of differential equations with operator coefficients

Dorogovtsev A. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 4. - pp. 489-496

Article (Ukrainian)

Symmetry and exact solutions of nonlinear Galilei-invariant equations for a spinor field

Zhdanov R. Z.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 4. - pp. 496-503

Article (Ukrainian)

On an analogue of S. M. Nikolskii's theorem for Jacobi series

Kalnei

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 4. - pp. 503-513

Article (Ukrainian)

Some problems of coding and reconstructing functions

Korneichuk N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 4. - pp. 514-524

Article (Ukrainian)

Nonlinear comparison theorems on graphs

Pokornyi Yu. V., Yu. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 4. - pp. 525-529

Article (Ukrainian)

Study of a dynamical system in a neighborhood of an invariant toroidal manifold

Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 4. - pp. 530-537

Article (Ukrainian)

Equivalence of scalar and operator normalizations in the strong law of large numbers

Solntsev S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 4. - pp. 537-545

Article (Ukrainian)

Multiple Fourier sums on sets of (ψ, β)-differentiable functions

Pachulia N. L., Stepanets O. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 4. - pp. 545-555

Article (Ukrainian)

A theorem on the continuous parameter dependence of the solution set of differential inclusions in a Banach space with closed right-hand side.

Khoang Zyong Tuan

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 4. - pp. 562-565

Article (Ukrainian)

Sharp estimates for the approximation of functions, continuous on a sphere, by linear operators of convolution type.(Russian. Ukrainian summary)

Shalaev V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 4. - pp. 565-567

Article (Ukrainian)

Conditional estimates for the stability of the Runge-Kutta method for an equation with a variable operator

Bakaev N. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 4. - pp. 572-575